Journal Overview
Editorial Board
Current&Coming Issues
Articles in Press
Online Index (1948-)
Outstanding Paper Prize
Project Euclid

Online Index (1948-Present)

Vol. 44, No. 3 (July, 1992)
H. Yoshida Remarks on metaplectic representations of SL(2) 351−373
M. Oka Symmetric plane curves with nodes and cusps 375−414
M. Tsujii A measure on the space of smooth mappings and dynamical system theory 415−425
H. Fujimoto On the Gauss curvature of minimal surfaces 427−439
H. Watanabe The Neumann and Dirichlet problems for elliptic operators 441−454
T. Fukui Modified analytic trivialization via weighted blowing up 455−459
O. Kowalski, F. Tricerri and L. Vanhecke Curvature homogeneous spaces with a solvable Lie group as homogeneous model 461−484
K. Mochizuki and R. Suzuki Blow-up sets and asymptotic behavior of interfaces for quasilinear degenerate parabolic equations in RN 485−504
K. Aoki, J. Shinoda and T. Tsuda Strong minimal pair theorem for the honest polynomial degrees of Δ20 low sets 505−514
K. Kawazu, Y. Tamura and H. Tanaka Localization of diffusion processes in one-dimensional random environment 515−550
O. Saeki Notes on the topology of folds 551−566

back to the Online Index

Copyright © the Mathematical Society of Japan. All rights reserved.